# SDR GTIA20130308561

- Difficulty date: March 8, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 28,557 hours, 13,824 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664509
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING EMERGENCY EXIT AMBER HANDLE PULLED, SLIDE DID NOT DEPLOY.  PERFORMED TEST OF DOOR WARNING SYS.  INSTALLED HANDLE TO CLOSED POSITION & COVER INSTALLED IAW MM.  NO FAULTS DETECTED ECAM NORMAL.
